Stochastic differential equation in a random environment / Makhno, S. Ja., Melnik, S. A. (2017)
Ukrainian

English  Ukrainian Mathematical Bulletin    /     Issue (2017, 14 (3))

Makhno S. Ja., Melnik S. A.
Stochastic differential equation in a random environment


Cite:
Makhno, S. Ja., Melnik, S. A. (2017). Stochastic differential equation in a random environment. Ukrainian Mathematical Bulletin , 14 (3), 370-398. http://jnas.nbuv.gov.ua/article/UJRN-0000874992 [In Russian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209